# SDR CA090421005

- Difficulty date: April 20, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: C14135DA
- Condition: Inoperative
- Location: Static Probe
- Part time: 3,334 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, PITOT HEAT CAUTION LIGHT ILLUMINATED FOLLOWED BY AIRSPEED MISMATCH MESSAGE, ALTITUDE FAIL MESSAGE, AUTO PILOT/YAW DAMPER DISCONNECTED, AND SEVERAL OTHER CAUTION LIGHTS. UNEVENTFUL LANDING COMPLETED  MX CONFIRMED THE NR1 PITOT/STATIC PROBE HEATER WAS NOT WORKING. REPLACED NR1 PITOT PROBE. FULL FUNCTION TEST OF NR 1 AND NR 2 PITOT STATIC SYS, NO FAULTS NOTED. ACFT RETURNED TO SERVICE.
